Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 32, Issue 3, 2016
Metadata
 

Global wellposedness of the equivariant Chern–Simons–Schrödinger equation
Baoping Liu and Paul Smith
pp. 751–794
Abstract | Full-Text PDF (530 KB) | Metadata

Minimal mass blow up solutions for a double power nonlinear Schrödinger equation
Stefan Le Coz, Yvan Martel and Pierre Raphaël
pp. 795–833
Abstract | Full-Text PDF (477 KB) | Metadata

Regularity estimates for convex functions in Carnot–Carathéodory spaces
Valentino Magnani and Matteo Scienza
pp. 835–858
Abstract | Full-Text PDF (351 KB) | Metadata

Large deviation spectra based on wavelet leaders
Françoise Bastin, Céline Esser and Stéphane Jaffard
pp. 859–890
Abstract | Full-Text PDF (410 KB) | Metadata

Boundary Harnack estimates in slit domains and applications to thin free boundary problems
Daniela De Silva and Ovidiu Savin
pp. 891–912
Abstract | Full-Text PDF (301 KB) | Metadata

The Dirichlet problem for elliptic systems with data in Köthe function spaces
José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea
pp. 913–970
Abstract | Full-Text PDF (763 KB) | Metadata

Focal points and sup-norms of eigenfunctions
Christopher D. Sogge and Steve Zelditch
pp. 971–994
Abstract | Full-Text PDF (372 KB) | Metadata

Focal points and sup-norms of eigenfunctions II: the two-dimensional case
Christopher D. Sogge and Steve Zelditch
pp. 995–999
Abstract | Full-Text PDF (141 KB) | Metadata

Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations
Olli Saari
pp. 1001–1018
Abstract | Full-Text PDF (292 KB) | Metadata

Sharp $L^p$ estimates for Schrödinger groups
Piero D'Ancona and Fabio Nicola
pp. 1019–1038
Abstract | Full-Text PDF (323 KB) | Metadata

Fitting a Sobolev function to data III
Charles Fefferman, Arie Israel and Garving K. Luli
pp. 1039–1126
Abstract | Full-Text PDF (931 KB) | Metadata